# SDR MALA000593

- Difficulty date: October 14, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N79XJ
- Make and model: Saab SF340A
- Aircraft serial: 079
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: ATG1232732
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER T/O, LANDING GEAR HANDLE WOULD NOT MOVE UP, USED THE DOWNLOCK REL BUTTON THEN THE HANDLE AND GEAR CAME UP NORMALLY.  SHORTLY AFTER GEAR WAS UP, GOT THE CONFIG LIGHT, THEN THE ICE PROT OAT LIGHT.  CONFIG LIGHT REMAINED ON WHILE THE POWER LEVER WERE ABOVE THE 64 DEGREES.  MAINTENANCE REPLACED RELAY 8GA, LHIB WOW SWITCH (P/N ATG1232732), AND NOSE LANDING GEAR UPLOCK SWITCH HARNESS (P/N 72926001-501).
